# SDR CA990531001

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Torque Tube
- Part number: 369H75319
- Condition: Cracked
- Location: Tail Rotor
- Component: 369D297500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R PEDAL ASSY REMOVED FOR 0/H.  UPON DISASSEMBLY INSPECTION, A CRACK WAS FOUND IN THE TORQUE TUBE.  THE CRACK PROPAGATED FROM BOTH SIDES OF THE CENTER HOLE WHERE THE CONTROL ROD BELLCRANK ATTACHES.
